# SDR DALA1019523270

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 33,335 hours, 14,878 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, WHILE PERFORMING LT INBD FLAP AND TRUNNION INSP, FOUND GOUGE DAMAGE ON LT INBD FLAP TRUNNION SUPPORT ASSY.  REPLACED TRUNNION SUPPORT ASSY IAW SRM 57-51-21 & ERA 484244-14.
